# SDR SWAA2024100430940

- Difficulty date: August 26, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PNL 621JB DELAM AT FWD EDGE<[01] REPAIRED DAMAGE AREA AT RIGHT WING LEADING EDGE PANEL 621JB AS PER SRM 51-70-04-2R-13 .MATERIAL USED EA9390 PO2061896 PLUS BMS9-3-120TYD CL7.;[02] VERIFIED CORRECTIVE ACTION.
